Integral transformations of neighborhoods of univalent functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1993), pp. 38-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_10_a5,
author = {I. R. Nezhmetdinov},
title = {Integral transformations of neighborhoods of univalent functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--42},
year = {1993},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_10_a5/}
}
I. R. Nezhmetdinov. Integral transformations of neighborhoods of univalent functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1993), pp. 38-42. http://geodesic.mathdoc.fr/item/IVM_1993_10_a5/